zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the rigidity of constant mean curvature complete vertical graphs in warped products. (English) Zbl 1219.53056
Summary: We investigate constant mean curvature complete vertical graphs in a warped product, which is supposed to satisfy an appropriate convergence condition. In this setting, under suitable restrictions on the values of the mean curvature and the norm of the gradient of the height function, we obtain rigidity theorems concerning such graphs. Furthermore, applications to hyperbolic and Euclidean spaces are given.

MSC:
53C42Immersions (differential geometry)
53C24Rigidity results (differential geometry)
References:
[1]Akutagawa, K.: On spacelike hypersurfaces with constant mean curvature in the de Sitter space, Math. Z. 196, 13-19 (1987) · Zbl 0611.53047 · doi:10.1007/BF01179263
[2]Alías, L. J.; Dajczer, M.: Uniqueness of constant mean curvature surfaces properly immersed in a slab, Comment. math. Helv. 81, 653-663 (2006) · Zbl 1110.53039 · doi:10.4171/CMH/68
[3]Alías, L. J.; Dajczer, M.; Ripoll, J.: A Bernstein-type theorem for Riemannian manifolds with a Killing field, Ann. global anal. Geom. 31, 363-373 (2007) · Zbl 1125.53005 · doi:10.1007/s10455-006-9045-5
[4]Alías, L. J.; Romero, A.; Sánchez, M.: Uniqueness of complete spacelike hypersurfaces with constant mean curvature in generalized Robertson-Walker spacetimes, Gen. relativity gravitation 27, 71-84 (1995) · Zbl 0908.53034 · doi:10.1007/BF02105675
[5]C.P. Aquino, H.F. de Lima, On the Gauss map of complete CMC hypersurfaces in the hyperbolic space, J. Math. Anal. Appl., in press.
[6]Camargo, F.; Caminha, A.; De Lima, H. F.: Bernstein-type theorems in semi-Riemannian warped products, Proc. amer. Math. soc. 139, 1841-1850 (2011) · Zbl 1223.53045 · doi:10.1090/S0002-9939-2010-10597-X
[7]A. Caminha, The geometry of closed conformal vector fields on Riemannian spaces, Bull. Brazilian Math. Soc., in press.
[8]Caminha, A.; De Lima, H. F.: Complete vertical graph with constant mean curvature in semi-Riemannian warped products, Bull. belg. Math. soc. 16, 91-105 (2009) · Zbl 1160.53362 · doi:euclid:bbms/1235574194
[9]Montiel, S.: Unicity of constant mean curvature hypersurfaces in some Riemannian manifolds, Indiana univ. Math. J. 48, 711-748 (1999) · Zbl 0973.53048 · doi:10.1512/iumj.1999.48.1562 · doi:http://www.iumj.indiana.edu/TOC/992.htm
[10]Omori, H.: Isometric immersions of Riemannian manifolds, J. math. Soc. Japan 19, 205-214 (1967) · Zbl 0154.21501 · doi:10.2969/jmsj/01920205
[11]O’neill, B.: Semi-Riemannian geometry, with applications to relativity, (1983)
[12]Yau, S. T.: Harmonic functions on complete Riemannian manifolds, Comm. pure appl. Math. 28, 201-228 (1975) · Zbl 0291.31002 · doi:10.1002/cpa.3160280203
[13]Yau, S. T.: Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry, Indiana univ. Math. J. 25, 659-670 (1976) · Zbl 0335.53041 · doi:10.1512/iumj.1976.25.25051